Skip to main content
Article thumbnail
Location of Repository

Cohen-Macaulay approximation in fibred categories

By Runar Ile

Abstract

We extend the Auslander-Buchweitz axioms and prove Cohen-Macaulay approximation results for fibred categories. Then we show that these axioms apply for the fibred category of pairs consisting of a finite type flat family of Cohen-Macaulay rings and modules. In particular such a pair admits an approximation with a flat family of maximal Cohen-Macaulay modules and a hull with a flat family of modules with finite injective dimension. The existence of minimal approximations and hulls in the local, flat case implies extension of upper semi-continuous invariants. As an example of MCM approximation we define a relative version of Auslander's fundamental module. In the second part we study the induced maps of deformation functors and deduce properties like injectivity, isomorphism and smoothness under general, mainly cohomological conditions on the module. We also provide deformation theory for pairs (algebra, module), e.g. a cohomology for such pairs, a long exact sequence linking this cohomology to the Andr\'e-Quillen cohomology of the algebra and the Ext cohomology of the module, Kodaira-Spencer classes and maps including a secondary Kodaira-Spencer class, and existence of a versal family for pairs with isolated singularity.Comment: 48 pages. Some minor changes, mainly in the last section. The first part has appeared in J. Algebra 367 (2012) 142-16

Topics: Mathematics - Commutative Algebra, Mathematics - Algebraic Geometry, 13C60, 14B12 (Primary) 13D02, 18D30 (Secondary)
Year: 2013
OAI identifier: oai:arXiv.org:1103.2712
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://arxiv.org/abs/1103.2712 (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.